Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 851318, 4 pages
http://dx.doi.org/10.1155/2013/851318
Research Article

Certain Subclasses of -Valent Meromorphic Functions Associated with a New Operator

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 21 December 2012; Accepted 10 March 2013

Academic Editor: J. Dziok

Copyright © 2013 A. O. Mostafa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Padmanabhan and R. Parvatham, “Properties of a class of functions with bounded boundary rotation,” Annales Polonici Mathematici, vol. 31, no. 3, pp. 311–323, 1975/76. View at Google Scholar · View at MathSciNet
  2. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. I. Noor, “On subclasses of close-to-convex functions of higher order,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 279–289, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Aqlan, J. M. Jahangiri, and S. R. Kulkarni, “Certain integral operators applied to meromorphic p-valent functions,” Journal of Natural Geometry, vol. 24, no. 1-2, pp. 111–120, 2003. View at Google Scholar · View at MathSciNet
  5. A. Mostafa, “Inclusion results for certain subclasses of p-valent meromorphic functions associated with a new operator,” Journal of Inequalities and Applications, vol. 2012, p. 169, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. S. Miller and P. T. Mocanu, “Second-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. I. Noor and A. Muhammad, “Some properties of the subclass of p-valent Bazilevic functions,” Acta Universitatis Apulensis, no. 17, pp. 189–197, 2009. View at Google Scholar · View at MathSciNet
  8. M. K. Aouf and T. M. Seoudy, “Some properties of certain subclasses of p-valent Bazilevic functions associated with the generalized operator,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1953–1958, 2011. View at Publisher · View at Google Scholar · View at MathSciNet